How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

I've only been taking elleste duet for 3 days but suffering

This answer was rated:

I've only been taking elleste duet for 3 days but suffering nausea, stomach cramps and headaches. Do I keep taking them and will these symptoms ease?
Dr. P Jyoti :

I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.

Dr. P Jyoti :

hello would you like to chat on this?

Dr. P Jyoti :

hello are you there? do you see my message?

Customer:

Yes I'm here

Dr. P Jyoti :

hello

Customer:

hello yes I'm here

Dr. P Jyoti :

have the cramps and nausea started since the tablets?

Customer:

Yes

Dr. P Jyoti :

elleste is a hormone replacement therapy containing both estrogen and progesterone

Dr. P Jyoti :

nausea and stomach cramps are side effects of these hormones

Dr. P Jyoti :

they are quite common side effects

Dr. P Jyoti :

you need not worry for this, you should continue with the medicines

Dr. P Jyoti :

such side effects are more common at the initial start of the treatment

Dr. P Jyoti :

as you continue the treatment you should find that the symptoms gradually lessen and disappear

Dr. P Jyoti :

you can expect this by the second week or so

Dr. P Jyoti :

so you should continue the medicines and the symptoms will gradually ease

Dr. P Jyoti :

of course, if you get too severe symptoms like severe cramps or vomiting, you should talk to the doctor

Dr. P Jyoti :

also talk to the doctor for any other severe symptoms

Dr. P Jyoti :

also discuss with him if the symptoms continue by 10 days

Dr. P Jyoti :

but usually by that time you will find that these symptoms have disappeared, or at a tolerable level

Dr. P Jyoti :

take care

Dr. P Jyoti :

Are you satisfied with my answer? Please remember to rate my service once you have all the information you need.
Rating system is the row of faces below - click on a happy face to give a good rating. Thank you.

Dr. P Jyoti :

do you have any further questions?

Dr. P Jyoti :

any further questions?

Dr. P Jyoti :

Hope this shows you the way forward - wish you good health and a quick recovery.

Dr. P Jyoti :

I trust my answer has helped you gain more knowledge and confidence about your problem and in knowing what to discuss with your doctor.

Dr. P Jyoti :

I hope my answer has satisfied you. Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Bonus is always welcome - Thank you!

Dr.P.Jyoti, MD.

Dr. P Jyoti :

If the question has been answered to your satisfaction, please rate my service.

Rating system is the row of faces below - click on a happy face to give a good rating. Bonus is always welcome Thank you.

Customer:

I just wanted to know if the symptoms would start to ease as just now I feel horrible

Dr. P Jyoti :

yes, as I said, the symptoms would start to ease

Dr. P Jyoti :

did you not get my answer?

Dr. P. Jyoti and 2 other Medical Specialists are ready to help you